# SDR EIA2001122

- Difficulty date: March 21, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND WEB AT FINS STATION 570, 39 INCHES FROM LE, AND WEB FORWARD SPAR AT FIN STATION 570 CORRODED.  INSTALLED FRONT SPAR WEB REPAIR AT STATION 570 PER B747 SRM 55-30-05 FIG 1.  REPLACED INBOARD L-CHORD AND WEB ON LE RIB AT STATION 570 PER B747 SRM 51-20-01 AND 51-30-02.  (M)
